Iterative estimation of solutions to noisy nonlinear operator equations in nonparametric instrumental regression
Fabian Dunker (),
Jean-Pierre Florens,
Thorsten Hohage,
Jan Johannes and
Enno Mammen
No 2014007, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)
Date: 2014-01-01
Note: In : Journal of Econometrics, vol. 178, no.3, p. 444-455 (2014)
References: Add references at CitEc
Citations: View citations in EconPapers (28)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Iterative estimation of solutions to noisy nonlinear operator equations in nonparametric instrumental regression (2014) 
Working Paper: Iterative estimation of solutions to noisy nonlinear operator equations in nonparametric instrumental regression (2013) 
Working Paper: Iterative Estimation of Solutions to Noisy Nonlinear Operator Equations in Nonparametric Instrumental Regression (2011)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2014007
Access Statistics for this paper
More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().